Publisher: Cambridge University Press
E-ISSN: 1755-1633|69|2|327-340
ISSN: 0004-9727
Source: Bulletin of the Australian Mathematical Society, Vol.69, Iss.2, 2004-04, pp. : 327-340
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Smooth semi-inner-product spaces
Bulletin of the Australian Mathematical Society, Vol. 2, Iss. 1, 1970-02 ,pp. :
On the Boas-Bellman inequality in inner product spaces
Bulletin of the Australian Mathematical Society, Vol. 69, Iss. 2, 2004-04 ,pp. :
TURÁN TYPE INEQUALITIES FOR MODIFIED BESSEL FUNCTIONS
Bulletin of the Australian Mathematical Society, Vol. 82, Iss. 2, 2010-10 ,pp. :